I am so worried about cervical cancer. To start at the beginning I started getting really bad pelvic pain and headaches, which my doctor said was probably stress. Anyway, I had them for 3 months until my doctor advised me to stop taking my birth control for a while. I did stop taking it for three months and both stopped. I was in no more pain so I started taking them again last month. Towards the end of my first pack I started getting pelvic pain again, had my period - no more pain than normal. I am halfway through my second pack and I have had the pain since taking the very first tablet. I have been on the pill for about 5 years, so could I only just be gettign side effects? Could it be my pill causing these problems, because im so worried as a symptom of cervical cancer is pelvic pain which doesnt relent! I should probably add that im only 24 so I have never had a smear test. Im so worried, and would really appreciate any advice!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.